Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Hair loss

Ever since my 1st son was born (2008) i'm losing hair like crazy! I used to barely be able to close my hand around my ponytail, now it's just a sad thin thing lol
everytime when i brush my hair im close to tears i feel like i lose so much hair. Before i get in the shower i brush my hair so there are no knots or anyhting like that. When i get outthe shower i can go through my hair and just hair gets stuck between my fingers..and not only once.as long as i keep going through my hair there will be hair stuck between my fingers. So annoying! i shed like a dog lol Hair on clothes,furniture,in car etc You get the picture...
What can i do (anyone heard of Biotin supplement, did it work for you?)?

Answer Question
 
Davina85

Asked by Davina85 at 4:29 PM on Feb. 13, 2011 in Health

Level 11 (607 Credits)
Answers (4)
  • Sorry never heard of Biotin, but my hair did that when I was young and in child bearing years. They take so much out of you. I think your problem will go away with a good diet and rest. If you are really worried, don't be afraid to go see a doctor about it. Good luck
    Dianakk

    Answer by Dianakk at 4:36 PM on Feb. 13, 2011

  • What you're dealing with is totally normal. My son is an 08 baby too, and my hair drives me CRAZY. It's so thin, because it breaks so easily. I find that it happens less when I brush it on a regular basis (even though brushing does pull more of it out), use conditioner (esp. strengthening conditioner) and strengthening shampoo (right now I'm using "New", which is a solid shampoo from Lush). Also, less of my hair fell out when I chopped a lot of it off and was rocking a bob for awhile. I'm growing it out now and I'm extremely frustrated. I think if I could afford hair cuts every 4 or 6 months like I should, I could get it trimmed and it wouldn't fall out as much.
    AdensMama0308

    Answer by AdensMama0308 at 4:37 PM on Feb. 13, 2011

  • Biotin is a substance that we often feed horses to strengthen their hooves if they have a weakend hoof with cracks and breakage. Hooves are nothing but ultra compacted hair. It makes sense. :)
    RentaMom

    Answer by RentaMom at 5:00 PM on Feb. 13, 2011

  • hair loss could be a side affect of a med you are possibly taking.
    avilio54

    Answer by avilio54 at 11:21 AM on Feb. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN